# SDR R61A2025050900229

- Difficulty date: April 20, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT PASSENGER DOOR L2 CUTOUT, LOWER BEAM FOUND CORRODED. AFT PASSENGER DOOR L2 CUTOUT, LOWER BEAM REPLACED IAW EMB SRM 51-43-04, SRM 51-43-03, SRM 51-41-01, SRM51-41-02, SRM 51-42-01, SRM 51-42-02 AND SRM 51-45-00.
